Left Continue shopping
Your Order

You have no items in your cart

Free Delivery over €40

EASOLIEF DUO 24s

€9.75
No reviews

Easolief Duo is a combination painkiller combining full strength Paracetamol and Ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.

  • 30% more effective pain relief than paracetamol and ibuprofen taken alone
  • Fast-acting pain relief
  • Suitable for adults over 18 years old

Do not take with any other paracetamol or ibuprofen products. Always read the leaflet.

Directions for use:

Adults aged 18 years and over:

The usual dosage is one (500 mg paracetamol and 150 mg ibuprofen) to two tablets (1000 mg paracetamol and 300 mg ibuprofen) taken every six hours, as required, up to a maximum of six tablets in 24 hours.

Maximal daily dosing recommendation are 3000 mg paracetamol and 900 mg ibuprofen.

Warnings:

Do not use:

  • in patients with severe heart failure (NYHA Class IV) 
  • in patients with known hypersensitivity reaction to paracetamol, ibuprofen, other NSAIDs or to any of the excipients listed below.
  • in patients with active alcoholism as chronic excessive alcohol ingestion may predispose patients to hepatotoxicity (due to the paracetamol component). 
  • in patients who have experienced asthma, urticaria, or allergic-type reactions after taking acetylsalicylic acid or other NSAIDs.
  • in patients with history of gastrointestinal bleeding or perforation, related to previous NSAIDs therapy. 
  • in patients with active or history of recurrent peptic ulceration/haemorrhage (two or more distinct episodes of proven ulceration or bleeding). 
  • in patients with severe hepatic failure or severe renal failure 
  • in patients with cerebrovascular or other active bleeding.
  • in patients with blood-formation disturbances. 
  • during the third trimester of pregnancy
  • in patients under the age of 18 years

Special warnings and precautions for use:

Undesirable effects may be minimised by using the lowest effective dose for the shortest duration necessary to control symptoms. This medicine is for short term use and is not recommended for use beyond 3 days.

Contains:

Each tablet contains Paracetamol 500 mg and Ibuprofen 150 mg.

Tablet core: Maize starch, Pregelatinised maize starch, Microcrystalline cellulose, Croscarmellose sodium, Magnesium stearate, Talc

Tablet coat: Opadry white OY-LS-58900 containing: Hypromellose (E464), Lactose Monohydrate, Titanium dioxide (E171), Macrogol/PEG-4000, Sodium citrate (E331), Talc

Keep all medicines out the sight and reach of children.